Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On Effexor to control period. Had bleeding while stopped. Pap test showed inflamed cervix. Cancer?

Hi, I was on Effexor for a couple of years & in this time my period would come every 3-5 months. When I stopped Effexor last year in September I have had bleeding for months at a time….. In this time I have had sex a few times with my fiancé – so im not sexually active at the moment. Thursday 18th April bleeding finally stopped so I figured while I have a chance I will get a pap test done. I went Sunday ( 3 days after bleeding stopped ) & was told my cervix looked abit inflamed & I have been freaking out about this. Could this be because I just finished my period? Or wearing a pad for months at a time? or cancer? im so scared :(
Asked On : Thu, 2 May 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

More possibly that could be due to some infection. Which might have occurred due to continuous usage of pads etc.
Don't worry there may not be any serious problem.
Possibly your pap smear report will come as inflammatory smear only.
By using one course of antibiotics with your doctor's advice the problem can subside.
For more details you can ask me through:
Take care.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor